# SDR SIMA1572

- Difficulty date: June 5, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5337241123402
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, MAINTENANCE REPORTED THAT FLOORBEAMS 29 THROUGH 35 HAD ELONGATED HI-LOCK HOLES AT THE RIGHT SEAT TRACK ATTACH POINTS.  MAINTENANCE REPAIRED THE FLOORBEAMS IAW SRM 53-00-00 FIG 438.  AIRCRAFT WAS RETURNED TO SERVICE.  REF:  OPER CONTROL NR 20000814SH019 THROUGH 20000814SH021.  (X)
